Show simple item record

dc.contributor.authorTian, Hong ( )
dc.contributor.authorZheng, Shenzhou ( Orcid Icon 0000-0002-7909-0517 )
dc.date.accessioned2021-09-21T14:44:39Z
dc.date.available2021-09-21T14:44:39Z
dc.date.issued2020-01-27
dc.identifier.citationTian, H., & Zheng, S. (2020). Orlicz estimates for general parabolic obstacle problems with p(t,x)-growth in Reifenberg domains. Electronic Journal of Differential Equations, 2020(13), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14517
dc.description.abstractThis article shows a global gradient estimate in the framework of Orlicz spaces for general parabolic obstacle problems with p(t,x)-Laplacian in a bounded rough domain. It is assumed that the variable exponent p(t,x) satisfies a strong log-Holder continuity, that the associated nonlinearity is measurable in the time variable and have small BMO semi-norms in the space variables, and that the boundary of the domain has Reifenberg flatness.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectParabolic obstacle problemsen_US
dc.subjectDiscontinuous nonlinearitiesen_US
dc.subjectp(t,x)-growthen_US
dc.subjectOrlicz spacesen_US
dc.subjectReifenberg flat domainsen_US
dc.titleOrlicz estimates for general parabolic obstacle problems with p(t,x)-growth in Reifenberg domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record